# SDR SWAA2022031585626

- Difficulty date: August 14, 2019
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N758SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27873
- Aircraft time: 69,438 hours, 40,852 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ext Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR FUSELAGE SKIN STA 500B +12 STR 27L W/L 148 IS CORRODED AT FASTENER HOLE. / REMOVED CORROSION FROM EXTERIOR SKIN @ STA 500 B + 12 STR 27L IAW B737 SRM 51-10-02-0G-0. ORIG .063' REMAIN .054' LOSS .009' OUT OF LIMITS IAW B737 SRM 53-00-01-1A-5. REPAIRED AREA IAW EA 190658 REV P1; IR & SWA EA 1-753-35432 REV IR
